Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 27, 2012, 5:24 PM EDT for Morgan County, Oconee County, Oglethorpe County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 5:24 PM EDT (21:24 UTC)
- Expired
- Jul 27, 2012, 6:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
Counties Morgan County, GA, Oconee County, GA, Oglethorpe County, GA
The radar
The Atlanta radar (KFFC), 96 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2176 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
168
WWUS82 KFFC 272124
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT FRI JUL 27 2012
GAZ036>038-047-049-050-272200-
524 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALTON...
OGLETHORPE...OCONEE...MORGAN...CLARKE AND GREENE COUNTIES UNTIL 600
PM EDT...
AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BARNETT SHOALS TO SOCIAL CIRCLE...MOVING
EAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALTON...OGLETHORPE...OCONEE...MORGAN...CLARKE AND GREENE
COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE BEECHWOOD HILLS...STATE BOTANICAL GARDEN OF GEORGIA...
WHITEHALL...EASTVILLE...NORTH HIGH SHOALS...BISHOP...WATKINSVILLE...
BOSTWICK...HERNDONVILLE...EBENEZER...SOCIAL CIRCLE...PANNELL...GOOD
HOPE...FARMINGTON AND HARD LABOR CREEK STATE PARK. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3344 8349 3344 8350 3355 8369 3357 8368
3359 8369 3360 8368 3361 8370 3362 8369
3368 8381 3396 8343 3389 8302
TIME...MOT...LOC 2124Z 270DEG 10KT 3384 8335 3360 8369
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:10 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 27, 3:10 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 310 PM EDT FRI JUL 27 2012 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... MAIN FORECAST CONCERN IS THUNDERSTORM POTENTIAL THROUGH TOMORROW ASSOCIATED WITH SEVERAL SHORTWAVES TRAVELING ALONG THE UPPER LEVEL TROUGH SITUATED ACROSS THE EASTERN CONUS. A VERY MOIST AND UNSTABLE ATMOSPHERE IS IN PLACE WITH MLCAPE VALUES OF NEAR 3000 J/KG AND PW VALUES NEAR AND ABOVE 2.0 INCHES. SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT HAS BEEN OCCURRING ACROSS THE FORECAST AREA EARLY THIS AFTERNOON WITH A BIT BETTER ORGANIZED ACTIVITY ACROSS THE SOUTHERN PORTION THAT INITIATED NEAR AN AREA OF ENHANCED BAROCLINICITY DUE TO SOLAR SHELTERING FROM REMNANT CLOUD COVERAGE THIS MORNING. AMONG THE ENSEMBLE OF AVAILABLE HI-RES GUIDANCE SOLUTIONS...THE HRRR SO FAR HAS BEEN VERIFYING WELL WITH THE EARLY CONVECTIVE DEVELOPMENT AND IS STARTING TO PICK UP MORE ON THE INFLUENCE OF THE SHORTWAVE IN THE NORTHERN PORTION CLOSER TO 00Z THIS EVENING. THE WRF IS A BIT MORE ROBUST WITH THIS LATER DEVELOPMENT. WILL THEREFORE EXPECT SEVERAL ROUNDS OF DEVELOPMENT FROM THIS AFTERNOON THROUGH TONIGHT WITH THE MORE ORGANIZED DEVELOPMENT AND GREATER SEVERE POTENTIAL OCCURRING FROM ABOUT 23-02Z ACROSS THE NORTH. SPC ALSO HAS THIS AREA INCLUDED IN A SLIGHT RISK. THE MAIN THREATS WILL BE STRONG WINDS AND HEAVY RAINFALL WITH DOWNDRAFT CAPE ALREADY NEAR 1000 J/KG ACROSS THE NORTH AND MUCH HYDROMETEOR LOADING EXPECTED WITH SUCH A MOIST THERMAL PROFILE. FREQUENT LIGHTNING AND SMALL HAIL WILL ALSO BE POSSIBLE. ISOLATED SEVERE STORM POTENTIAL IS ACROSS THE SOUTH AS WELL AS THE MORE ENHANCED MOISTURE FIELD RESIDES NEAR A PERSISTENT SFC TROUGH. HAVE GONE WITH LIKELY POPS IN THE NORTH AND SOUTH FROM 21-00Z TRENDING INTO CHANCE POPS TONIGHT AND DECREASING TO SLIGHT ACROSS THE NORTH NEAR EARLY MORNING. MAINTAINING CHANCE POPS ACROSS SOUTHERN PORTION OVERNIGHT AND EXPANDING BACK ACROSS MAJORITY OF AREA ON SATURDAY AS THE NAM SUGGESTS ANOTHER SHORTWAVE RIPPLING ALONG UPPER TROUGH. GUIDANCE IS IN GENERAL AGREEMENT WITH THE MAIN TROUGH AXIS LINGERING NEAR THE EASTERN PORTION OF THE AREA INTO SUNDAY. PORTIONS OF THE SOUTH AND EAST WILL THEREFORE HAVE SLIGHT TO CHANCE POPS OVERNIGHT SATURDAY. FOR TEMPS...BLEND OF MAV AND MET LOOKS REASONABLE WITH GENERALLY LOWER TEMPS THAN PREVIOUS DAYS AND INCREASED CLOUD COVERAGE EXPECTED. ATTM THE PROGGED TEMPS AND DEWPOINTS DO NOT MEET HEAT ADVISORY CRITERIA FOR SATURDAY... SO AM CURRENTLY PLANNING ON NO ADDITIONAL ISSUANCE. BAKER .LONG TERM /SUNDAY THROUGH FRIDAY/... NOT MUCH CHANGE TO THE PREVIOUS GRIDS. DID INCREASE POPS ON SUNDAY IN RESPONSE TO THE WEAK STATIONARY FRONT AND PROXIMITY OF THE TROUGH AXIS...PROGGED TO BE PRETTY MUCH PARKED OVER THE APPALACHIANS DURING THE DAY ON SUNDAY...WITH A SHORTWAVE PUSHING INTO THE AREA. BEST CHANCES WILL BE IN THE SOUTHEAST HALF TO 2/3 OF THE FORECAST AREA...BUT CANNOT RULE OUT TOPOGRAPHICALLY-INDUCED CONVECTION IN THE NORTHEAST MOUNTAINS. THE NAM GOES A LITTLE NUTS WITH CONVECTION AS THE RESULT OF A VORT LOBE RIDING DOWN THE FLOW ALOFT. ECMWF DOES ACTUALLY HAVE SOMETHING SIMILAR BUT WITH LESS CONVECTIVE FEEDBACK AND THUS A MORE REASONABLE QPF FIELD. OTHERWISE...ONLY MINOR CHANGES MADE TO THE EXTENDED PARTIALLY TO ACCOUNT FOR NEW GUIDANCE MODERATING THE TEMPS SOMEWHAT MONDAY INTO TUESDAY. SEE PREVIOUS DISCUSSION BELOW. TDP PREV DISCUSSION... /ISSUED 346 AM EDT FRI JUL 27 2012/ A COLD FRONT OVER THE CENTRAL GA AREA EARLY SUNDAY WILL LIKELY BECOME STATIONARY...DISSIPATING INTO TUESDAY. DURING THIS TIME AN UPPER TROUGH SETS UP OVER THE EASTERN STATES WITH NW FLOW AFFECTING THE AREA AND THE POTENTIAL FOR SHORT WAVES IN THAT FLOW TO BRING SOME AMOUNT OF SHOWERS AND THUNDERSTORMS TO THE AREA. THIS PATTERN LOOKS TO CONTINUE THROUGH THE REST OF THE LONG TERM WITH INDICATIONS OF ANOTHER FRONT MOVING TO THE AREA ON THURSDAY. AS THE UPPER TROUGH BECOMES BETTER ESTABLISHED AND DEEPENS OVER THE AREA DURING MID WEEK OR SO...THIS SHOULD COOL HIGH TEMPERATURES CLOSER TO NORMAL. && .AVIATION... 18Z UPDATE... MOSTLY VFR CONDITIONS EXPECTED AND REDUCED VSBYS POSSIBLE WITH ANY CONVECTION. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN DEVELOPING THIS AFTERNOON AND SHOULD CONTINUE INTO THIS EVENING WITH ANOTHER MORE WIDESPREAD ROUND POSSIBLE CLOSER TO 00Z FOR THE NORTHERN SITES. CURRENTLY INCLUDING TEMPO GROUP FOR -TSRA FROM 19-23Z TODAY WITH THE POTENTIAL FOR EXTENDING IT TO ABOUT 02Z LATER ON. CIGS HAVE RAISED TO NEAR BKN040. THERE IS THE POTENTIAL FOR MVFR CIGS NEAR 13Z TOMORROW WITH SOME LOW LEVEL MOISTURE...BUT WILL GO FEW030 BECOMING SCT040 BY 15Z FOR NOW. WINDS MOSTLY WEST BECOMING WNW. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE IN DURATION OF CONVECTION TODAY AND CIGS OVERNIGHT. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 95 72 94 / 30 40 20 20 ATLANTA 74 93 75 92 / 30 40 10 20 BLAIRSVILLE 66 89 66 88 / 40 30 10 20 CARTERSVILLE 71 93 70 92 / 40 30 10 10 COLUMBUS 76 94 76 93 / 30 40 20 30 GAINESVILLE 72 91 73 93 / 30 30 20 20 MACON 74 94 74 94 / 30 40 20 30 ROME 71 94 70 93 / 30 30 10 10 PEACHTREE CITY 72 93 70 91 / 30 40 20 20 VIDALIA 76 95 76 94 / 30 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON... JEFFERSON...JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX... WILKINSON. && SHORT TERM...BAKER LONG TERM....TDP AVIATION...BAKER
Hazardous weather outlook, Jul 27, 5:15 AM EDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 AM EDT FRI JUL 27 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 515 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT WILL MOVE INTO NORTH GEORGIA LATER THIS AFTERNOON OR EVENING WITH A SURFACE TROUGH OVER THE CAROLINAS AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND EXCESSIVE LIGHTNING. LARGE HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING OVER NORTH AND CENTRAL GEORGIA BUT STRONG THUNDERSTORMS WILL BE POSSIBLE THIS MORNING. ALSO A HEAT ADVISORY IS IN EFFECT FOR THE SOUTHEAST FORECAST AREA. REFER TO THE HEAT ADVISORY STATEMENT FOR MORE INFORMATION. .DISCUSSION... WITH PLENTY OF MOISTURE IN PLACE...CAPES WILL INCREASE TO 3000 THIS AFTERNOON WITH A WEAK UPPER LEVEL DISTURBANCE AND COLD FRONT MOVING TO THE AREA. THIS WILL GIVE THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 27, 4:35 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT FRI JUL 27 2012
GAZ046>048-057-272100-
435 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALTON...
ROCKDALE...NEWTON AND HENRY COUNTIES UNTIL 500 PM EDT...
AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COVINGTON TO KELLEYTOWN...MOVING SOUTHEAST
AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALTON...ROCKDALE...NEWTON AND HENRY COUNTIES THROUGH 500 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OAK HILL...
ALMON...GUM CREEK...PORTERDALE...OXFORD...COVINGTON...GEORGIA
INTERNATIONAL HORSE PARK...RICHARDSON PARK...MAGNET...MILSTEAD...
CONYERS...JERSEY...EAGLES LANDING...FLIPPEN AND STOCKBRIDGE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3355 8428 3355 8426 3360 8424 3363 8414
3361 8412 3365 8410 3375 8383 3363 8366
3359 8369 3349 8368 3350 8371 3344 8382
3338 8384 3338 8388 3344 8393 3338 8399
3338 8425
TIME...MOT...LOC 2035Z 310DEG 9KT 3362 8381 3353 8389
3353 8410Special weather statement, Jul 27, 4:44 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT FRI JUL 27 2012
GAZ054-055-272115-
444 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FAYETTE AND CLAYTON COUNTIES UNTIL 515 PM EDT...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAYETTEVILLE...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FAYETTE AND CLAYTON COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE TYRONE...SANDY CREEK...STARRS MILL...
PEACHTREE CITY...KENWOOD...FAYETTEVILLE...BROOKS...INMAN...LAKE
SPIVEY...LOVEJOY...BONANZA...IRONDALE...JW SMITH RESERVOIR...
JONESBORO AND LAKE HORTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3351 8461 3354 8454 3356 8426 3355 8426
3355 8429 3344 8429 3343 8430 3343 8436
3336 8435 3335 8439 3330 8440 3327 8443
3326 8450 3333 8452 3340 8461 3348 8463
TIME...MOT...LOC 2044Z 279DEG 9KT 3343 8449Special weather statement, Jul 27, 4:55 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT FRI JUL 27 2012
GAZ037-047-049-272130-
455 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WALTON...OCONEE AND MORGAN COUNTIES UNTIL 530 PM EDT...
AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTH HIGH SHOALS TO 10 MILES SOUTHWEST OF
SOCIAL CIRCLE...MOVING EAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS WALTON...OCONEE AND MORGAN COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOUNT VERNON...
EASTVILLE...NORTH HIGH SHOALS...HERNDONVILLE...EBENEZER...WALNUT
GROVE...SOCIAL CIRCLE...PANNELL...MONROE...JERSEY...GRATIS...GOOD
HOPE...BISHOP...WATKINSVILLE AND BOSTWICK. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3392 8341 3387 8336 3385 8328 3382 8330
3379 8328 3377 8329 3352 8367 3362 8369
3364 8373 3365 8377 3373 8388 3395 8357
TIME...MOT...LOC 2056Z 270DEG 10KT 3381 8346 3357 8383Special weather statement, Jul 27, 4:59 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT FRI JUL 27 2012
GAZ074-076-272130-
459 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 530 PM EDT...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF DAVISBORO...MOVING EAST AT
15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WASHINGTON AND JEFFERSON COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE GRANGE...DAVISBORO...STAPLETONS
CROSSROADS AND LOUISVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3292 8261 3309 8265 3317 8230 3308 8228
3304 8228 3301 8227 3295 8227
TIME...MOT...LOC 2059Z 259DEG 12KT 3302 8252Special weather statement, Jul 27, 5:09 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT FRI JUL 27 2012
GAZ055-057-272145-
509 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN HENRY AND CLAYTON
COUNTIES UNTIL 545 PM EDT...
AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HAMPTON...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
HENRY AND CLAYTON COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ATLANTA MOTOR SPEEDWAY...LOVEJOY...
BONANZA...IRONDALE...JW SMITH RESERVOIR...HAMPTON...FLIPPEN...
BLACKSVILLE...MCDONOUGH...LUELLA AND LOCUST GROVE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3348 8439 3352 8407 3331 8405 3332 8407
3330 8408 3330 8412 3332 8415 3334 8415
3334 8424 3335 8425 3336 8439
TIME...MOT...LOC 2109Z 266DEG 9KT 3340 8428Special weather statement, Jul 27, 5:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT FRI JUL 27 2012
GAZ036>038-047-049-050-272200-
524 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALTON...
OGLETHORPE...OCONEE...MORGAN...CLARKE AND GREENE COUNTIES UNTIL 600
PM EDT...
AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BARNETT SHOALS TO SOCIAL CIRCLE...MOVING
EAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALTON...OGLETHORPE...OCONEE...MORGAN...CLARKE AND GREENE
COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE BEECHWOOD HILLS...STATE BOTANICAL GARDEN OF GEORGIA...
WHITEHALL...EASTVILLE...NORTH HIGH SHOALS...BISHOP...WATKINSVILLE...
BOSTWICK...HERNDONVILLE...EBENEZER...SOCIAL CIRCLE...PANNELL...GOOD
HOPE...FARMINGTON AND HARD LABOR CREEK STATE PARK. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3344 8349 3344 8350 3355 8369 3357 8368
3359 8369 3360 8368 3361 8370 3362 8369
3368 8381 3396 8343 3389 8302
TIME...MOT...LOC 2124Z 270DEG 10KT 3384 8335 3360 8369The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:08 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 37 min |
| Jul 26, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Jul 26, 10:29 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jul 27, 12:00 AM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jul 27, 3:53 AM EDT | Heat Advisory | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Houston and 13 more | 15 hr |
| Jul 27, 4:08 AM EDT | Special Weather Statement | FFC | Crisp | 52 min |
| Jul 27, 4:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 54 min |
| Jul 27, 6:03 AM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jul 27, 1:19 PM EDT | Special Weather Statement | FFC | Houston, Peach | 26 min |
| Jul 27, 1:26 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 34 min |
| Jul 27, 1:32 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Jul 27, 1:43 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 32 min |
| Jul 27, 1:52 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Jul 27, 1:54 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 36 min |
| Jul 27, 2:05 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Jul 27, 2:07 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 23 min |
| Jul 27, 2:25 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 35 min |
| Jul 27, 2:47 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jul 27, 2:56 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 27, 3:01 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Pulaski, Wilcox | 29 min |
| Jul 27, 3:05 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jul 27, 3:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jul 27, 3:30 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jul 27, 3:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 27, 3:35 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 27, 3:42 PM EDT | Special Weather Statement | FFC | Morgan | 33 min |
| Jul 27, 3:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 27, 3:48 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jul 27, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 25 min |
| Jul 27, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jul 27, 3:54 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Taylor | 36 min |
| Jul 27, 4:06 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jul 27, 4:09 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 27, 4:22 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 38 min |
| Jul 27, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 34 min |
| Jul 27, 4:35 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 25 min |
| Jul 27, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 51 min |
| Jul 27, 4:44 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 27, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 40 min |
| Jul 27, 4:55 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 35 min |
| Jul 27, 4:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Jul 27, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 44 min |
| Jul 27, 5:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Jul 27, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 48 min |
| Jul 27, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Spalding | 39 min |
| Jul 27, 5:32 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Jul 27, 5:44 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| Jul 27, 5:55 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Spalding | 35 min |
| Jul 27, 6:01 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Jul 27, 6:09 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot | 21 min |
| Jul 27, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 47 min |
| Jul 27, 6:42 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 33 min |
| Jul 27, 7:00 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 30 min |
| Jul 27, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 43 min |
| Jul 27, 7:15 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Jul 27, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 42 min |
| Jul 27, 7:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Talbot, Taylor | 35 min |
| Jul 27, 7:49 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.